MathSciNet Relay Station
MathSciNet bibliographic data
MR243597 (39 #4918) 60.40
Itô, Kiyosi; Nisio, Makiko On the oscillation functions of Gaussian processes. Math. Scand. 22 1968 209–223 (1969).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement